Alert archive / Indiana / Small Craft Advisories in 2013
Small Craft Advisory 49, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jun 12, 2013, 10:09 AM EDT. It took effect at Jun 13, 2013, 5:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2013, 10:09 AM EDT (14:09 UTC)
- In effect from
- Jun 13, 2013, 5:00 AM EDT
- Expired
- Jun 14, 2013, 11:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
228 WHUS73 KIWX 121409 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1009 AM EDT WED JUN 12 2013 LMZ043-046-122215- /O.NEW.KIWX.SC.Y.0049.130613T0900Z-130614T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1009 AM EDT WED JUN 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY EVENING. * WAVES: 3 TO 6 FEET BY THURSDAY MORNING...PERSISTING THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
587 WHUS73 KIWX 122010 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 PM EDT WED JUN 12 2013 LMZ043-046-130415- /O.EXT.KIWX.SC.Y.0049.130613T0900Z-130614T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 PM EDT WED JUN 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM THURSDAY TO 8 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM THURSDAY TO 8 AM EDT FRIDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY NIGHT. * WAVES: 4 TO 7 FEET BY THURSDAY MORNING...SLOWLY SUBSIDING THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
516 WHUS73 KIWX 130250 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 PM EDT WED JUN 12 2013 LMZ043-046-131100- /O.CON.KIWX.SC.Y.0049.130613T0900Z-130614T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 PM EDT WED JUN 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 8 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 8 AM EDT FRIDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY NIGHT. * WAVES: 4 TO 7 FEET BY THURSDAY MORNING...SLOWLY SUBSIDING THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
576 WHUS73 KIWX 130847 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 AM EDT THU JUN 13 2013 LMZ043-046-131700- /O.EXT.KIWX.SC.Y.0049.130613T0900Z-130614T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 447 AM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTH 15 TO 25 KNOTS TODAY...THEN 10 TO 20 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 5 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
327 WHUS73 KIWX 131450 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 AM EDT THU JUN 13 2013 LMZ043-046-132300- /O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 AM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTH 10 TO 20 KNOTS...GUSTING TO 25 KNOTS...DIMINISHING EARLY FRIDAY. * WAVES: 3 TO 7 FEET SUBSIDING TO UNDER 4 FEET BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
376 WHUS73 KIWX 131957 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EDT THU JUN 13 2013 LMZ043-046-140400- /O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 357 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTH 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THROUGH MIDNIGHT. WINDS DIMINISHING TO 5 TO 15 KNOTS FRIDAY. * WAVES: 3 TO 6 FEET SUBSIDING TO UNDER 4 FEET BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 WHUS73 KIWX 140231 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 PM EDT THU JUN 13 2013 LMZ043-046-141045- /O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTH 10 TO 15 KNOTS...DIMINISHING TO 5 TO 15 KNOTS FRIDAY. * WAVES: 3 TO 6 FEET SUBSIDING TO UNDER 4 FEET BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
702 WHUS73 KIWX 140816 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EDT FRI JUN 14 2013 LMZ043-046-141500- /O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 AM EDT FRI JUN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS: NORTH WIND AROUND 10 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 12, 6:45 AM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 12, 6:45 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 645 AM EDT WED JUN 12 2013 .SYNOPSIS... ISSUED AT 405 AM EDT WED JUN 12 2013 A WARM FRONT WILL MOVE ACROSS THE AREA THIS MORNING. SEVERAL DISTURBANCES ARE EXPECTED TO RIDE ALONG THIS BOUNDARY...BRINGING ONE OR MORE ROUNDS OF SHOWERS AND THUNDERSTORMS TODAY INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND SEVERE WEATHER....ESPECIALLY LATER THIS AFTERNOON INTO TONIGHT. DRIER AND COOLER WEATHER WILL SETTLE INTO THE REGION THURSDAY INTO FRIDAY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 405 AM EDT WED JUN 12 2013 MAIN FOCUS IS ON THE SEVERE POTENTIAL LATER TODAY INTO TONIGHT AS A DYNAMIC SYSTEM INTERACTS WITH A HIGHLY SHEARED/UNSTABLE ENVIRONMENT. ELEVATED NON SEVERE CONVECTION (SCT SHRA/ISO THUNDER) WITH A WEAK SHORTWAVE IN WNW FLOW ALOFT ON THE NORTHEASTERN FRINGE OF A PLAINS EML/RIDGE MAY CLIP MAINLY OUR NORTHERN ZONES THIS MORNING. BETTER CHANCES FOR MORE WIDESPREAD SHOWER/STORMS AND ISOLATED HAIL WITH STRONGER CELLS THROUGH EARLY AFTERNOON SHOULD REMAIN WNW OF THE LOCAL AREA...THANKS TO WEAKENING/VEERING OF THE LLJ THIS FAR EAST RESULTING IN A LESS DEFINED LOW LEVEL BAROCLINIC ZONE/INSTABILITY AXIS OVER THE SOUTHERN GREAT LAKES. A LULL IN THE PCPN/CLOUDS IS EXPECTED LATER THIS MORNING THROUGH MID AFTERNOON...ESPECIALLY SOUTH OF THE TOLL ROAD...AS INSTABILITY AXIS/STRENGTHENING WARM FRONT MIXES NORTHEAST INTO SOUTHERN LOWER MICHIGAN. RICH BOUNDARY LAYER MOISTURE (SFC DEWPOINTS NEAR 70F WITHIN THETA-E RIDGE) AND DIURNAL HEATING (TEMPS GENERALLY INTO THE MID TO UPPER 80S) UNDER STEEP MID LEVEL LAPSE RATES SHOULD SUPPORT BETWEEN 2500-4000 J/KG OF MLCAPE BY MID AFTERNOON ALONG AND SOUTH OF THE FRONTAL BOUNDARY. A STRONG CAP...21C AT 825 MB...ON DAVENPORT'S 00Z RAOB SHOULD KEEP SFC BASED SVR CONVECTION FROM FIRING ALONG THE INSTABILITY GRADIENT THROUGH AT LEAST 19/20Z. HEIGHT FALLS/COOLING ALOFT WITH AN APPROACHING MID LEVEL SHORTWAVE WILL HELP BREAK THIS CAP BY LATER IN THE AFTERNOON. DEEP LAYER EFFECTIVE SHEAR ON THE ORDER OF 40-50 KNOTS WILL SUPPORT SUSTAINABLE/ROTATING UPDRAFTS AND THE POTENTIAL FOR DISCRETE SUPERCELLS ALONG THIS BOUNDARY AFTER APPROXIMATELY 20Z...BEST CHANCES NORTH OF HWY 30 AS CAPPED WARM SECTOR LIKELY KEEPS THE SOUTHERN HALF OF THE FA DRY THROUGH 00Z. CONFIDENCE IN A SEVERE QLCS TRACKING THROUGH THE AREA THIS EVENING INTO THE EARLY OVERNIGHT CONTINUES TO INCREASE AS A POTENT SHORTWAVE NOTED ABOVE CRESTS THE SOUTHERN PLAINS RIDGE AND AMPLIFIES SOUTHEAST INTO THE NORTHERN OHIO VALLEY TONIGHT...WITH THE ATTENDANT DEEPENING SFC REFLECTION PROGGED TO TRACK EAST THROUGH NORTHERN INDIANA INTO WEST-CENTRAL OHIO. DEEP ASCENT WITH THIS FEATURE / 50-60 KT MID LEVEL SPEED MAX NEARLY PARALLEL TO A DEVELOPING 30-40 KNOT LLJ IN A HIGHLY UNSTABLE ENVIRONMENT / SUPPORTS THE IDEA OF A SEVERE QLCS. USED A 00Z ARW/NMM/NAM COMPROMISE FOR TIMING HIGHER POPS THROUGH THE AREA (HIGHEST 01-07Z). DAMAGING WINDS WITH BOWING SEGMENTS AS RIJ MATERIALIZES REMAINS THE PRIMARY THREAT. ALTHOUGH CANNOT RULE OUT A FEW QLCS TORNADOES AS DEEPENING LOW (3-5MB PRESSURE FALLS) AIDS IN INCREASING LOW LEVEL HELICITY. 0-3 KM BULK SHEAR MAGNITUDES ARE ARE FORECAST TO EXCEED 30 KNOTS ALSO SUPPORTING THE INCREASED MESOVORTEX POTENTIAL. THE OTHER THREAT FROM THIS SYSTEM WILL BE LOCALLY HEAVY RAIN AND FLASH FLOODING. PWATS TO 2 INCHES AND A DEEP WARM CLOUD LAYER NEAR 12 KFT HINT AT THE POTENTIAL FOR HEAVY RAINFALL. WILL CONTINUE TO HIGHLIGHT THIS CONCERN IN THE HWO (HAZARDOUS WEATHER OUTLOOK) AND ESF (HYDROLOGIC OUTLOOK). && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 405 AM EDT WED JUN 12 2013 LINGERING RAIN AND POSSIBLY A FEW EMBEDDED THUNDERSTORMS WILL BE LIKELY ONGOING 12Z THURSDAY ACROSS FAR NORTHEAST INDIANA/NORTHWEST OHIO MORE TIED INTO DEFORMATION-LIKE FORCING JUST TO WEST AND NORTH OF DEPARTING DEEPENING SFC LOW PRESSURE. WINDY CONDITIONS ARE EXPECTED EARLY THURSDAY MORNING ACROSS THE EAST DUE TO DEEPENING NATURE OF THE LOW PRESSURE AREA ALLOWING FOR WHAT WILL LIKELY BE A STRONG ISALLOBARIC COUPLET. HAVE CONTINUED THE TREND OF PREVIOUS FORECAST IN SLIGHTLY SPEEDING UP THE ENDING TIME OF POPS AND HAVE GONE AHEAD AND DEPICTED MORE OF A MID TO LATE MORNING ENDING TO CHANCE POPS ACROSS THE EAST AS STRONG LOW LEVEL DRY AIR ADVECTION AND MID LEVEL SUBSIDENCE BECOME THE MAIN STORY FOR THE REMAINDER OF THURSDAY. SUBSIDENCE AND STEEP LOW LEVEL LAPSE RATES/CAA SHOULD MAKE FOR A FAIRLY BREEZY DAY ACROSS THE AREA WITH GUSTS INTO THE 20 TO 25 MPH RANGE EXPECTED. MERGING POLAR/SUBTROPICAL JET ACROSS WESTERN CONUS ON THURSDAY WILL ALLOW FOR NEXT SIGNIFICANT EASTERN PACIFIC TROUGH TO WORK ACROSS THE NORTHERN TIER OF CONUS/SOUTHERN CANADA THROUGH THE WEEKEND. AFTER QUIET CONDITIONS FRIDAY INTO THE FIRST PART OF SATURDAY UNDER THE INFLUENCE OF LOW LEVEL RIDGE AXIS...POSITIVE LOW LEVEL THETAE ADVECTION WILL RAMP UP ONCE AGAIN BY SATURDAY AFTERNOON AS UPSTREAM MID/UPPER LEVEL RIDGE GETS DAMPENED BY AFOREMENTIONED NORTHERN TIER TROUGH. THUS HAVE MAINTAINED CHANCE TSRA POPS ACROSS THE WEST FOR SATURDAY AFTERNOON AND ALSO KEPT IN HIGHER CHANCE POPS SATURDAY NIGHT AS SLOWING/STALLING FRONTAL BOUNDARY INCREASES LARGE SCALE LOW LEVEL CONVERGENT FLOW. SOME SEVERE POTENTIAL MAY NEED TO BE MONITORED FOR THIS PERIOD WITH THE POSSIBILITY OF BETTER ORGANIZED UPSTREAM MCS COULD PROPAGATE INTO THE LOCAL AREA DURING THE NIGHT...WITH AT LEAST NORTHERN PORTIONS OF THE AREA LIKELY LOCATED ON SOUTHERN FRINGE OF STRONGER UPPER LEVEL WESTERLIES. DEPENDING ON EXTENT OF RAINFALL WITH SYSTEM FOR TONIGHT...ONGOING HYDRO/RIVER FLOODING CONCERNS MAY ALSO BE EXACERBATED. UPPER TROUGH WILL DAMPEN ACROSS THE NORTHERN GREAT LAKES/QUEBEC LATE WEEKEND AND EARLY NEXT WEEK ALLOWING FOR LOW LEVEL FRONT TO CONTINUE TO BE SPRAWLED ACROSS THE AREA WHICH MAKES IT DIFFICULT TO REMOVE CHANCE POPS THROUGH MOST OF THIS PERIOD. SOME MEDIUM RANGE MODEL CONSENSUS DOES SEEM TO FORMING FOR THE END OF THE PERIOD IN NEXT SFC HIGH SETTLING INTO THE REGION AND HAVE KEPT DAY 7 DRY AT THIS TIME. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 643 AM EDT WED JUN 12 2013 MINOR PERTURBATION WITHIN 50-60 KT AT 300 DEGREE FLOW ACROSS SWRN GRTLKS REGION CONTRIBUTING TO FOCUSED/ELEVATED ASCENT...SUFFICIENT TO SPAWN A FEW ISOLD-SCT TSRA FM NRN IL INTO ECNTL IN THIS EVENING. OVERALL TREND OVERNIGHT SHOULD BE CONTD STABILIZATION WITH PUTRID 0-3KM LAPSE RATES ACROSS REGION. A FEW SHRA LATE TONIGHT ASSOCD WITH MINOR SHORTWAVE UPSTREAM/CURRENTLY NEAR KMSP. LULL TO LIKELY FAVOR STRONG MID/LATE AFTERNOON DESTABILIZATION TO COINCIDE WITH ARRIVAL OF SIGNIFICANTLY MORE VIGOROUS SHORTWAVE ENERGY...WITH STRONG TSRA AND ASSOCD INCREASED PROBABILITY FOR A SEVERE WIND EVENT TO DEVELOP ACROSS NORTHERN INDIANA TOWARD END OF FORECAST PD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...STEINWEDEL/BENTLEY SHORT TERM...STEINWEDEL LONG TERM...MARSILI AVIATION...STEINWEDEL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 4:55 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EDT WED JUN 12 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-130900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 455 AM EDT WED JUN 12 2013 /355 AM CDT WED JUN 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON...BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS DURING THE MID AND LATE AFTERNOON HOURS...ESPECIALLY NORTH OF ROUTE 30. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A GOOD CHANCE OF SEVERE WEATHER TONIGHT WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...AND A FEW ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND TONIGHT WITH A POTENTIAL OF FLASH FLOODING. THE HEAVIEST RAINFALL IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-130900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 AM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING...WITH THUNDERSTORMS BECOMING MORE LIKELY DURING THE MID AND LATE AFTERNOON HOURS. WIDESPREAD SHOWERS AND AND THUNDERSTORMS ARE THEN EXPECTED THIS EVENING. THERE IS GOOD CHANCE OF SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 KNOTS. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT. DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE POSSIBLE AT THE BEACHES LATE TONIGHT THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:08 AM EDT | Beach Hazards Statement | IWX | 49 hr | |
| Jun 12, 12:02 PM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 20 hr |
| Jun 12, 6:44 PM EDT | Special Weather Statement | IWX | Pulaski | 31 min |
| Jun 12, 6:57 PM EDT | Special Weather Statement | IWX | LaGrange | 33 min |
| Jun 12, 7:03 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski | 27 min |
| Jun 12, 7:15 PM EDT | Severe Thunderstorm Warning | IWX | Marshall, Starke | 45 min |
| Jun 12, 7:19 PM EDT | Special Marine Warning | IWX | 116 min | |
| Jun 12, 7:29 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski | 46 min |
| Jun 12, 7:30 PM EDT | Tornado Warning | IWX | Marshall, Starke | 30 min |
| Jun 12, 7:38 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 52 min |
| Jun 12, 7:41 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Noble, Whitley | 49 min |
| Jun 12, 7:49 PM EDT | Tornado Warning | IWX | Fulton, Pulaski | 41 min |
Nearby
Small Craft Advisories in Indiana, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.